MathSciNet Relay Station
MathSciNet bibliographic data
MR2209265 (2007b:20083) 20F55 (14N15)
Bazlov, Yuri Nichols-Woronowicz algebra model for Schubert calculus on Coxeter groups. J. Algebra 297 (2006), no. 2, 372–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement